| Model Number |
305274 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone#: unknown.Initial reporter fax#: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that while using a 3 ml bd integra¿ retracting safety syringe with 21 g x 1 1/2 in., leakage occurred.The following information was provided by the initial reporter: whilst the injection was being administered, some of the fluid inside the syringe leaked from the connection between the plastic and metal parts of the needle.